So went to nearoligist and found out im epileptic and also after doing exstensive research im pretty convinced im bi polar as well,,, but heres my question i went to a free clinc before i could get into a neuroligist and they gave me amitryptiline and both nights in wich i took it i had intense anxiety with a flush of random thoughts. Im woundering if the am made my bi polar condition worse and wich ive found it does and if the effects of it making my condition permenant ... im currently on depakote for my seizures and its controlling stuff but ive never had anxiety ever like this and also seems like im having cycling more frequent or rapid cycling and more intense aswell
Amitryptiline is an antidepressant. If you are indeed bipolar, the only thing an antidepressant will do is send you from a depressed episode to a manic episode. See a psychologist to find out if you are for sure Bipolar. Tell him about the Amitryptiline prescription too. If you are bipolar you should definitely not be on that medicine. They will prescribe you Lithium and something else probably for bipolar. As for the epilipsey, I'm sure there is other medication that helps with the disease that is not an antidepressant
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.